Change search
ReferencesLink to record
Permanent link

Direct link
A submultiplicative function
Department of Mathematics, Lund University.
Department of Mathematics, University of Stockholm.
1989 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 51, no 4, 435-442 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 51, no 4, 435-442 p.
Research subject
URN: urn:nbn:se:ltu:diva-15710Local ID: f4235240-0705-11de-bf94-000ea68e967bOAI: diva2:988685
Uppr├Ąttat; 1989; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(196 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 196 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Indagationes mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link